Pre-loader
Hot
New
In stock
Out Stock

Motrin Children's Ibuprofen, 100 mg, Dye-Free, Chewable Tablets, Grape, 24 ea

Reviews loading...

SKU: 5526959

AVAILABILITY: In stock (45 items)

VENDOR: Motrin

$12.49

Hurry up! Sales Ends In

Hurry! Only 45 Left in Stock!

Real time 20 visitor right now
Shopify Secure
PayPal
Visa
MasterCard
PRODUCT INFORMATION
CUSTOMER REVIEWS
PRODUCT INFORMATION
Temporarily: reduces fever; relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. This product is for children only. Lasts up to 8 hours.

Active Ingredients: In Each Chewable Tablet: Ibuprofen 100 mg (NSAID)* *Nonsteroidal Anti-inflammatory Drug

Inactive Ingredients: Acesulfame Potassium; Ammonium Glycyrrhizin; Aspartame; Carnauba Wax; Croscarmellose Sodium; Hypromellose; Magnesium Stearate; Mannitol; Natural and Artificial Flavors; Silicon Dioxide; Sodium Lauryl Sulfate; Soybean Oil; Succinic Acid


Suggested Use

Chew or crush tablets completely before swallowing. This product does not contain directions or complete warnings for adult use. Do not give more than directed. Find right dose on chart below. If possible, use weight to dose: otherwise use age. If needed, repeat dose every 6-8 hours. Do not use more than 4 times a day. Dosing chart: Under 24 lb, under 2 yr, ask a doctor; 24-35 lb, 2-3 yr, 1 tablet; 36-47 lb, 4-5 yr, 1-1/2 tablet; 48-59 lb, 6-8 yr, 2 tablets; 60-71 lb, 9-10 yr, 2-1/2 tablets; 72-95 lb, 11 yr, 3 tablets. Store between 20-25 degrees C (68-77 degrees F).

Expiration Date: We have fresh stock each week with exceptional expiration dates prior to JANUARY 2022. Products will expire no later than six months to 1 year after receipt.

Product Packaging: Please note that some manufacturer may often change their packaging. This product may arrive different from what is pictured. We will always ship the most up-to-date packaging to our customers. Please contact us if you have any questions about this product or would like to request an older version of this product.

Healthcare Disclaimer: Content on this site is for reference purposes only. OTC Shoppe Express does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.


UPC: 300450932242
Weight: 6.47 oz
OSE: 5526959-01-643-20201125-3982766
CUSTOMER REVIEWS

We use cookies to give you the best possible user experience. Read our GDPR Disclaimer to learn more about our use of cookies, your choices, and how to change your browser settings.

Motrin Children's Ibuprofen, 100 mg, Dye-Free, Chewable Tablets, Grape, 24 ea

Motrin Children's Ibuprofen, 100 mg, Dye-Free, Chewable Tablets, Grape, 24 ea

$12.49
Reviews loading...
Pre-loader